I have a lesion on my corpus callosum and the neurologist said it might have something to do with my CML meds (imatanib)
Anyone got experience with brain issues after CML?
EvaH, if you think it would help you could immediately lower your current Imatinib 200mg dosage to 100mg when you receive undetected on your upcoming Nov. 22nd BCR-ABL test, rather than waiting until six weeks before your 100mg BCR-ABL test in Feb to reduce dosage The Imatinib 100mg dosage should help to further mitigate side-effects you are experiencing. I hadn't ever heard of Imatinib causing brain lesions as a side-effect. Please keep us informed.
Wishing you well,
PS: when I personally reduced below Gleevec 200mg, I experienced debilitating withdrawal syndrome side-effects. My side-effects centered around prior damage to my neck. Not all CML patients experience withdrawal during dosage reduction. In a Stop Study, 30% of Imatinib CML patients experienced the withdrawal syndrome: https://www.ncbi.nlm.nih.gov/pmc/articles/PMC5013960/
Update: tests and imaging still ongoing but medications that supress our immune system can give JC virus a chance to proliferate and cause something called PML - Progressive multifocal leukoencephalopathy.
Its incredibly rare and we are not yet sure if i have it but the lesion will need to be monitored and its another reason to exit TKIs if you fit the criteria.